# SDR COMA2010060450125

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 33,515 hours, 29,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Part time: 33,515 hours, 29,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR LOWER SILL PLATE.  REMOVED AND REPLACED PAX DOOR SILL DUE TO EXCESSIVE CORROSION, REF SRM 51-42-06, SRM 51-41-10 AND SRM 51-42-21.
